Rotation Numbers of Products of Circle Homeomorphisms.
Mathematische Annalen, Tome 271 (1985), pp. 381-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
circle homeomorphisms, rotation numbers, Seifert fibered 3-manifold, transverse foliation
@article{MAN_1985__271_163975,
author = {Walter D. Neumann and Mark Jankins},
title = {Rotation {Numbers} of {Products} of {Circle} {Homeomorphisms.}},
journal = {Mathematische Annalen},
pages = {381--400},
year = {1985},
volume = {271},
zbl = {0543.57019},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__271_163975/}
}
Walter D. Neumann; Mark Jankins. Rotation Numbers of Products of Circle Homeomorphisms.. Mathematische Annalen, Tome 271 (1985), pp. 381-400. http://geodesic.mathdoc.fr/item/MAN_1985__271_163975/